# SDR JJBA20240906007

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 48,072 hours, 31,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR JAMMED. OPS CHECK PAX DOOR. OPS CHECK GOOD. NO DEFECTS NOTED
